The Annals of Mathematical Statistics

Mathematical Expectation of Product Moments of Samples Drawn From a Set of Infinite Populations

Hyman M. Feldman

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 6, Number 1 (1935), 30-52.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732640

Digital Object Identifier
doi:10.1214/aoms/1177732640

Zentralblatt MATH identifier
0011.31703

JSTOR
links.jstor.org

Citation

Feldman, Hyman M. Mathematical Expectation of Product Moments of Samples Drawn From a Set of Infinite Populations. Ann. Math. Statist. 6 (1935), no. 1, 30--52. doi:10.1214/aoms/1177732640. https://projecteuclid.org/euclid.aoms/1177732640


Export citation